More about garlic
May 19, 2003
Do not wish to drag the garlic matter on, but how much garlic are you referring to when you say it can affect certain medications? Do you mean that garlic consumed in foods, such as pasta or garlic bread can cause problems or do you mean garlic supplements bought at health food stores?
Response from Dr. Henry
I am not clear myself as to the dose response effect between garlic and say protease inhibitors. The amount of garlic in food should be OK whereas I would be concerned about standard extract @ 20-400 mg three times a day or aged extract 600-7200 mg a day or fresh 4 grams a day. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Ache In Testicles After Giving Handjob Worried I Have HIV
- Cold Feet After Sucking Penis Worried I Have HIV
- Enlarged Lymph Nodes After Swallowing Sperm Sign Of HIV AIDS
- Herpes After Precum Touching Vagina Worried I Have HIV
- Night Sweats After Oral Sex Hooker Does It Mean I Have HIV
- Stinging Pain After Licking Genital Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.